# SDR AALA20120419001

- Difficulty date: April 18, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N636AM
- Make and model: Boeing 757223
- Aircraft serial: 24594
- Aircraft time: 66,190 hours, 23,891 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: P401005112
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING BETWEEN ROWS 9 TO 15 INOPERATIVE.  REPLACED MODULE FOR EMERGNCY LIGHTS FROM ROWS 9 TO 15.  OPS CHECK NORMAL.
